# SDR C2XA08ON162

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Unknown
- Condition: Loose
- Location: Apu Fuel Pump
- Part time: 12,325 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 0210-SMF- FLIGHT CREW REPORTED APU LEAKING FUEL FROM DRAIN.  CREW RESET APU MASTER AND FOUND PUMP IN THE ON POSITION.  STARTED APU AND SYSTEMS.  OPERATIONALLY AND LEAK CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
